# SDR SIMA20120511001

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 21,870 hours, 19,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3190 THE CREW REPORTED THE MAIN CABIN DOOR WOULD NOT OPEN FROM THE INSIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND HANDLE LOOSE.  RE-SECURED MAIN CABIN DOOR ACTUATING HANDLE IAW EMB 140 AMM 52-18-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
